# SDR FDEA201210243738

- Difficulty date: October 24, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4002969
- Condition: Cracked
- Location: Nr 10 Slat
- Component: Slat, Boeing
- Component part number: 114N4002132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 10 SLAT INNER COVE SKIN HAS EVIDENCE OF A SUSPECTED CRACK STARTING FROM A FASTENER.
